The Annals of Mathematical Statistics

On Interchanging Limits and Integrals

John W. Pratt

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 74-77.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705988

Digital Object Identifier
doi:10.1214/aoms/1177705988

Mathematical Reviews number (MathSciNet)
MR123673

Zentralblatt MATH identifier
0090.26802

JSTOR
links.jstor.org

Citation

Pratt, John W. On Interchanging Limits and Integrals. Ann. Math. Statist. 31 (1960), no. 1, 74--77. doi:10.1214/aoms/1177705988. https://projecteuclid.org/euclid.aoms/1177705988


Export citation

See also

  • Acknowledgment of Prior Result: John W. Pratt. Acknowledgment of Priority: On Interchanging Limits and Integrals. Ann. Math. Statist., Vol. 37, Iss. 5 (1966), 1407.